# SDR CALA2023103003216

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 78,076 hours, 28,321 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 65C268505
- Condition: Leaking
- Location: Sta 673.6
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: B

## Discrepancy

HYD QTY 18. SUSPECT LEAK PER DISPATCH , SYSTEM A SUSPECTED LEAK. SYSTEM A RESERVOIR WAS VERY LOW, SERVICED SYSTEM A TO DETERMINE ADDING IMAGE WITH LOCATION OF LEAK. SOURCE OF LEAK. SAW LEAKING FLUID FROM LH ACOUSTIC FILTER REF IPC 29-11-27-01 ITEM 20.  REPLACED A SYSTEM ACOUSTIC FILTER REF: AMM 29-11-27-400-801
